CureZone   Log On   Join
Re: ACV Gave me a yeast infection?
 
brnb Views: 57,594
Published: 7 years ago
 
This is a reply to # 265,971

Re: ACV Gave me a yeast infection?


So did I - twice, and so did another relative who started taking it at the same. I stopped taking ACV for a few months and the fungal infection went away. Started taking it again recently, and it promptly returned. I'm convinced the ACV is responsible. Like I said, another relative developed a fungal infection after starting ACV, too. That's enough evidence for me.
 
Printer-friendly version of this page Email this message to a friend

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.625 sec, (1)